Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the computation of Lommel's functions of two variables


Author: J. Boersma
Journal: Math. Comp. 16 (1962), 232-238
MSC: Primary 33.25
DOI: https://doi.org/10.1090/S0025-5718-1962-0146419-2
MathSciNet review: 0146419
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0146419-2
Article copyright: © Copyright 1962 American Mathematical Society